Follow
Juan Fernández Sánchez
Juan Fernández Sánchez
Unknown affiliation
Verified email at ual.es
Title
Cited by
Cited by
Year
A topological proof of Sklar’s theorem
F Durante, J Fernandez-Sanchez, C Sempi
Applied Mathematics Letters 26 (9), 945-948, 2013
532013
Characterization of all copulas associated with non-continuous random variables
E de Amo, MD Carrillo, J Fernández-Sánchez
Fuzzy Sets and Systems 191, 103-112, 2012
522012
Copulas, diagonals, and tail dependence
F Durante, J Fernandez-Sanchez, R Pappada
Fuzzy Sets and Systems 264, 22-41, 2015
502015
Conditioning-based metrics on the space of multivariate copulas and their interrelation with uniform and levelwise convergence and iterated function systems
J Fernández Sánchez, W Trutschnig
Journal of Theoretical Probability 28 (4), 1311-1336, 2015
422015
Sklar’s theorem obtained via regularization techniques
F Durante, J Fernández-Sánchez, C Sempi
Nonlinear Analysis: Theory, Methods & Applications 75 (2), 769-774, 2012
392012
Multivariate patchwork copulas: a unified approach with applications to partial comonotonicity
F Durante, JF Sánchez, C Sempi
Insurance: Mathematics and Economics 53 (3), 897-905, 2013
352013
Idempotent and multivariate copulas with fractal support
W Trutschnig, JF Sánchez
Journal of Statistical Planning and Inference 142 (12), 3086-3096, 2012
342012
Another proof of Euler’s formula for ζ (2k)
E De Amo, MD Carrillo, J Fernández-Sánchez
Proc. Amer. Math. Soc 139 (4), 1441-1444, 2011
312011
Multivariate shuffles and approximation of copulas
F Durante, J Fernández-Sánchez
Statistics & probability letters 80 (23-24), 1827-1834, 2010
312010
Bivariate copulas generated by perturbations
F Durante, JF Sánchez, MÚ Flores
Fuzzy Sets and Systems 228, 137-144, 2013
302013
Singular functions with applications to fractal dimensions and generalized Takagi functions
E de Amo, M Díaz Carrillo, J Fernández-Sánchez
Acta applicandae mathematicae 119, 129-148, 2012
272012
Some results on shuffles of two-dimensional copulas
W Trutschnig, JF Sánchez
Journal of Statistical Planning and Inference 143 (2), 251-260, 2013
262013
A copula-based family of fuzzy implication operators
A Dolati, JF Sánchez, M Úbeda-Flores
Fuzzy Sets and Systems 211, 55-61, 2013
262013
Measure-preserving functions and the independence copula
E de Amo, M Díaz Carrillo, J Fernández-Sánchez
Mediterranean journal of mathematics 8, 431-450, 2011
262011
Multivariate copulas, quasi-copulas and lattices
J Fernández-Sánchez, RB Nelsen, M Úbeda-Flores
Statistics & probability letters 81 (9), 1365-1369, 2011
242011
Mass distributions of two-dimensional extreme-value copulas and related results
W Trutschnig, M Schreyer, J Fernández-Sánchez
Extremes 19, 405-427, 2016
222016
On the approximation of copulas via shuffles of Min
F Durante, JF Sánchez
Statistics & Probability Letters 82 (10), 1761-1767, 2012
222012
Some members of the class of (quasi-) copulas with given diagonal from the Markov kernel perspective
JF Sánchez, W Trutschnig
Communications in Statistics-Theory and Methods 45 (5), 1508-1526, 2016
212016
Convergence results for patchwork copulas
F Durante, J Fernández-Sánchez, JJ Quesada-Molina, M Ubeda-Flores
European Journal of Operational Research 247 (2), 525-531, 2015
212015
Multivariate copulas with hairpin support
F Durante, JF Sánchez, W Trutschnig
Journal of Multivariate Analysis 130, 323-334, 2014
212014
The system can't perform the operation now. Try again later.
Articles 1–20